Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 22, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 28, 2018, 5:53 PM EDT for Wayne County, North Carolina. It was in force for 114 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2018, 5:53 PM EDT (21:53 UTC)
- Expired
- Jul 28, 2018, 7:47 PM EDT
- In force
- 114 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 65 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 6:00 PM EDT | HEAVY RAIN 2.28 | 6 Ne Goldsboro, NC | RECEIVED HEAVY RAIN REPORT FROM A PERSONAL WEATHER STATION. SITE RECEIVED 2.28 INCHES IN 2 HOURS. |
| Jul 28, 6:45 PM EDT | FLASH FLOOD | 1 E Goldsboro, NC | PERSISTENT THUNDERSTORM RAINS CAUSED DITCHES AND CULVERTS TO OVERFLOW ONTO AREA ROADWAYS ACROSS SOUTH GOLDSBORO, HOWEVER, ROAD CLOSURES WERE NOT REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1851 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
534
WGUS52 KRAH 282153
FFWRAH
NCC191-290100-
/O.NEW.KRAH.FF.W.0022.180728T2153Z-180729T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
553 PM EDT SAT JUL 28 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
East central Wayne County in central North Carolina...
* Until 900 PM EDT
* At 553 PM EDT, Doppler radar indicated a thunderstorm producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly,
especially in and around the City of Goldsboro.
* Some locations that will experience flooding include...
Goldsboro, Walnut Creek, Elroy and Mar-Mac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3536 7782 3531 7783 3532 7806 3538 7805
3544 7783 3542 7782 3540 7780 3538 7780
$$
MORROW2 follow-up statements
662
WGUS72 KRAH 282229
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
629 PM EDT SAT JUL 28 2018
NCC191-290100-
/O.CON.KRAH.FF.W.0022.000000T0000Z-180729T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-
629 PM EDT SAT JUL 28 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST CENTRAL WAYNE COUNTY...
At 627 PM EDT, While the heavy rain has generally ended across the
warned area, up to two inches of rain has fallen, which has resulted
in ponding of water on roadways within the City of Goldsboro. High
water is likely to continue over the next few hours as runoff
commences. Flash flooding is still expected to pose a threat,
especially in Urban type areas.
Some locations that will experience flooding include...
Goldsboro and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3536 7782 3532 7783 3532 7803 3537 7803
3541 7783 3542 7782 3540 7780 3538 7780
$$
MORROW826
WGUS72 KRAH 282347
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
747 PM EDT SAT JUL 28 2018
NCC191-282357-
/O.CAN.KRAH.FF.W.0022.000000T0000Z-180729T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-
747 PM EDT SAT JUL 28 2018
...THE FLASH FLOOD WARNING FOR EAST CENTRAL WAYNE COUNTY IS
CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3536 7782 3532 7783 3532 7803 3537 7803
3541 7783 3542 7782 3540 7780 3538 7780
$$
MORROWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:20 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 28, 3:20 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 320 PM EDT Sat Jul 28 2018 .SYNOPSIS... A weak surface front will linger over the eastern half of the Carolinas through Sunday. This boundary will provide a focus for the development of mainly afternoon and evening thunderstorms through early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Saturday... Latest meso analysis suggest the greatest low level convergence in a zone from the Raleigh-Durham area northeastward up into the northern Coastal Plain. This region in a pocket of abundant moisture with support from a weak mid level trough and modest upper divergence. Thus, though 23Z, expect the greatest concentration of convection to occur over this region, with scattered convection probable elsewhere east of highway 1. Closer to the Yadkin/Pee Dee River, the atmosphere is not as unstable and the forcing is notably weaker compared to locations farther east. Thus, plan to graduate PoPs from slight/low end chance in the far west to high end likely or categorical in the northeast. The cluster of showers and storms may lead to localized flooding since the atmosphere is well saturated (PW values east of highway 1 hovering around 1.8 inches). Outflow from the convection in the Coastal Plain will likely initiate additional scattered convection over portions of the Sandhills and eastern Piedmont this evening. This batch of convection should gradually dissipate after midnight. For the remainder of the overnight, expect a shower or two under varying degrees of cloudiness. Similar to this morning, areas of low clouds will materialize close to daybreak. Overnight temperatures will vary from the upper 60s NW to near 70-lower 70s elsewhere. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... As of 320 PM Saturday... The Bermuda high positioned to our east and a l/w trough over the lower OH and TN Valleys to our west will maintain a plume of abundant moisture over the Carolinas Sunday and Sunday night. A persistent mid level shear axis immediately west of central NC will maintain a sfc reflection in the form of a sfc trough over the Piedmont. This set-up will lead to a decent chance for scattered- numerous showers and storms. Similar to this afternoon, the clusters will lead to localized flooding. Bulk shear values are projected to be a little higher (25-30kts) which may lead to the convection to organize into broken bands. If this materializes, the threat for flooding will increase. The mid level shear axis may become energized Sunday night as another disturbance lifts nwd from the FL Atlantic coast. This interaction may permit scattered convection to persist well into Sunday night. If so, will need to monitor for localized excessive rainfall. This threat would be highest along any remnant outflow boundaries from earlier convection. Temperatures Sunday will be tempered a bit from abundant early morning cloud coverage, and the onset of scattered convection by mid afternoon. Highs Sunday 85-90. Lows Sunday night near 70-lower 70s. && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 220 PM Saturday... Forecast in the longer range remains on track with a very warm and wet pattern likely across central North Carolina Monday through Saturday. A trough will translate across the Mississippi Valley Tuesday and Wednesday and into the Great Lakes/Ohio Valley Thursday before weakening/lifting into New England. Concurrently a strong sub- tropical ridge will build across the western N. Atlantic. Confluent deep layer flow between the two will direct a feed of both Atlantic and Gulf moisture northward along the Appalachians and much of the eastern U.S., with resultant above average probabilities of convection and risk of excessive rainfall over central NC through at least mid-week. Latest model guidance suggests an increasing influence of the western Atlantic ridge that may yield a slightly drier regime by the end of the week. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 205 PM Saturday... The greatest threat for adverse aviation conditions will be in the vicinity of heavy showers and thunderstorms that will occur through this evening, roughly along and east of highway 1. These clusters of convection may affect flight operations in/out of KRDU, KFAY and KRWI. In proximity of the convection, anticipate low end MVFR or IFR ceilings and visibilities. At the sfc, convective wind gusts should be less than 30 kts. Otherwise, VFR conditions should occur with the highest probability in vicinity of the Triad terminals. The bulk of the convection will dissipate within a couple hours of sunset. Overnight, areas of low clouds and fog will develop, resulting in low end MVFR/IFR parameters, mainly due to ceilings, primarily in vicinity of KRWI, KFAY, and possibly KRDU. The low ceilings should lift by 15Z Sunday. The first part of the week will remain unsettled with greater than normal probabilities for MVFR/IFR parameters due to ceilings and scattered-numerous convection. A very moist air mass coupled with an area of low pressure to our west will maintain the less than favorable aviation conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...RAH NEAR TERM...WSS SHORT TERM...WSS LONG TERM...MWS/Franklin AVIATION...WSS
Hazardous weather outlook, Jul 28, 10:33 AM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 1033 AM EDT Sat Jul 28 2018 NCZ021>023-038-039-073-074-083-084-290945- Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery-Anson- Richmond- 1033 AM EDT Sat Jul 28 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An unsettled and wetter than average pattern over the Appalachians and eastern U.S. may result in episodes of heavy rainfall and flooding in central NC Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-024>028-040>043-075>078-085-086-088-089-290945- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Scotland-Hoke-Cumberland-Sampson- 1033 AM EDT Sat Jul 28 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. A very moist and unstable air mass will provide an atmosphere ripe for the development of scattered showers and thunderstorms this afternoon through this evening. Thanks to relatively light steering winds, the heavier showers and storms will produce locally excessive rainfall. Rainfall amounts of up to two inches in less than an hour may occur with the stronger storms. This will lead to flooding of streets and poor drainage areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An unsettled and wetter than average pattern over the Appalachians and eastern U.S. may result in episodes of heavy rainfall and flooding in central NC Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 28, 3:50 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
350 PM EDT SAT JUL 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM LIGHTNING 3 SW KNIGHTDALE 35.75N 78.52W
07/28/2018 WAKE NC BROADCAST MEDIA
*** 1 INJ ***
A 41 YEAR OLD MALE WAS STRUCK BY LIGHTNING
THIS AFTERNOON. HE HAS SINCE BEEN TAKEN TO
THE HOSPITAL TO UNDERGO TREATMENT, AND HIS
CONDITION IS UNKNOWN AT THIS TIME.
&&
MORROWSpecial weather statement, Jul 28, 4:20 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
420 PM EDT SAT JUL 28 2018
NCZ078-089-282045-
Sampson NC-Wayne NC-
420 PM EDT SAT JUL 28 2018
...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE
AND NORTHEASTERN SAMPSON COUNTIES UNTIL 445 PM EDT...
At 418 PM EDT, Doppler radar was tracking a developing thunderstorm
11 miles west of Mount Olive, moving east at 10 mph.
Wind gusts up to 40 mph, intermittent lightning, and heavy rainfall
will be possible with this storm. High rainfall rates will likely
lead to reduced visibilities and possibly localized flooding. Use
caution, especially if you are traveling.
Locations impacted include...
Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3506 7816 3518 7836 3524 7835 3525 7810
3518 7810 3519 7816 3518 7817 3517 7816
3512 7817 3509 7817 3508 7816
TIME...MOT...LOC 2018Z 287DEG 7KT 3520 7828
MORROWSpecial weather statement, Jul 28, 4:34 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT SAT JUL 28 2018
NCZ078-282115-
Wayne NC-
434 PM EDT SAT JUL 28 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE COUNTY UNTIL
515 PM EDT...
At 433 PM EDT, Doppler radar was tracking a strong thunderstorm near
Goldsboro, moving southeast at 5 mph. This storm has a chance to
strengthen as it interacts with outflow boundaries in the next 30
minutes.
Wind gusts up to 40 mph, intermittent lightning, and heavy rainfall
will be possible with this storm. High rainfall rates will likely
lead to reduced visibilities, and may lead to localized flooding.
Use caution if traveling in these areas.
Locations impacted include...
Goldsboro, Pikeville, Eureka and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3530 7795 3543 7808 3552 7797 3554 7788
3550 7782 3543 7783 3540 7780
TIME...MOT...LOC 2033Z 307DEG 6KT 3545 7801
MORROWSpecial weather statement, Jul 28, 4:38 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
438 PM EDT SAT JUL 28 2018
NCZ085-282115-
Scotland NC-
438 PM EDT SAT JUL 28 2018
...A SLOW MOVING THUNDERSTORM WILL AFFECT SOUTHERN SCOTLAND COUNTY
UNTIL 515 PM EDT...
At 437 PM EDT, Doppler radar was tracking a strong thunderstorm near
Laurinburg, moving east at 10 mph. This thunderstorm continues to
redevelop over the same areas.
Heavy rain and minor flooding will be possible with this storm. Take
extreme caution if traveling in this area.
Locations impacted include...
Laurinburg, Maxton, Gibson, East Laurinburg and Laurel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3481 7968 3484 7935 3482 7936 3477 7933
3464 7945 3463 7947
TIME...MOT...LOC 2037Z 273DEG 7KT 3474 7954
MORROWSpecial weather statement, Jul 28, 4:45 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
445 PM EDT SAT JUL 28 2018
NCZ011-282115-
Halifax NC-
445 PM EDT SAT JUL 28 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HALIFAX COUNTY UNTIL 515
PM EDT...
At 444 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Halifax, moving southeast at 5 mph.
Wind gusts up to 40 mph, intermittent lightning strikes, and heavy
downpours will be possible with this storm. High rainfall rates will
likely lead to reduced visibilities, and possibly even result in
localized flooding, especially in areas of poor drainage. Use
caution if traveling.
Locations impacted include...
Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3622 7739 3621 7739 3612 7756 3623 7764
3628 7756 3630 7747 3623 7738
TIME...MOT...LOC 2044Z 335DEG 6KT 3624 7753
MORROWSpecial weather statement, Jul 28, 5:18 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
518 PM EDT SAT JUL 28 2018
NCZ041-282145-
Wake NC-
518 PM EDT SAT JUL 28 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WAKE COUNTY UNTIL
545 PM EDT...
At 517 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rdu International, or just north of Cary, moving southeast at 10
mph.
Wind gusts up to 40 mph, intermittent lightning strikes, and heavy
rainfall will be possible with this storm. High rainfall rates will
likely reduce visibility values in this area, and may lead to
ponding of water. Use caution if traveling.
Locations impacted include...
Raleigh, Cary, Rdu International, Morrisville, Research Triangle and
William B Umstead State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3584 7868 3579 7883 3587 7886 3587 7883
3590 7882 3592 7878 3592 7875
TIME...MOT...LOC 2117Z 331DEG 7KT 3587 7880
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:04 PM EDT | Special Weather Statement | RAH | Anson | 41 min |
| Jul 27, 9:15 PM EDT | Special Weather Statement | RAH | Chatham | 45 min |
| Jul 27, 9:19 PM EDT | Areal Flood Advisory | RAH | Vance, Warren | 116 min |
| Jul 27, 9:21 PM EDT | Areal Flood Advisory | RAH | Anson | 114 min |
| Jul 27, 10:34 PM EDT | Areal Flood Advisory | RAH | Halifax, Warren | 3 hr |
| Jul 27, 10:41 PM EDT | Flash Flood Warning | RAH | Halifax, Warren | 3 hr |
| Jul 28, 2:03 AM EDT | Special Weather Statement | RAH | Wilson | 57 min |
| Jul 28, 3:36 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 2 hr |
| Jul 28, 2:05 PM EDT | Special Weather Statement | RAH | Wake | 25 min |
| Jul 28, 2:17 PM EDT | Special Weather Statement | RAH | Cumberland | 58 min |
| Jul 28, 2:50 PM EDT | Special Weather Statement | RAH | Edgecombe | 25 min |
| Jul 28, 3:28 PM EDT | Special Weather Statement | RAH | Edgecombe | 32 min |
| Jul 28, 4:20 PM EDT | Special Weather Statement | RAH | Sampson | 25 min |
| Jul 28, 4:34 PM EDT | Special Weather Statement | RAH | Wayne | 41 min |
| Jul 28, 4:38 PM EDT | Special Weather Statement | RAH | Scotland | 37 min |
| Jul 28, 4:45 PM EDT | Special Weather Statement | RAH | Halifax | 30 min |
| Jul 28, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 43 min |
| Jul 28, 5:18 PM EDT | Special Weather Statement | RAH | Wake | 27 min |
| Jul 28, 5:42 PM EDT | Areal Flood Advisory | RAH | Wayne | 2 hr |
| Jul 28, 6:02 PM EDT | Special Weather Statement | RAH | Franklin | 28 min |
| Jul 28, 6:17 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 58 min |
| Jul 28, 6:49 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 46 min |
| Jul 28, 6:56 PM EDT | Special Weather Statement | RAH | Wake | 64 min |
| Jul 28, 7:15 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 45 min |
| Jul 28, 7:21 PM EDT | Special Weather Statement | RAH | Bladen | 54 min |
| Jul 28, 7:46 PM EDT | Special Weather Statement | RAH | Harnett | 59 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.